Tramadol Abuse

As with most prescribed pain treatment medications, there are serious side effects and the possibility of dependence and addiction; Tramadol is no exception. Originally, Tramadol was marketed as a safe form of narcotic, unlike its stronger cousins in the oxycodone and hydrocodone families. Unfortunately this wasn’t the case because of its morphine like tendencies. Although Tramadol abuse is most commonly taken orally, it can also be crushed and snorted or even injected.

The following are signs of Tramadol abuse and dependence:

  • Depression
  • Anxiety
  • Severe mood swings
  • Aggressiveness or anger
  • Electric shock sensations
  • The feeling of “pins and needles”
  • Restless leg syndrome
  • Sneezing
  • Insomnia
  • Sweating
  • Palpitations
  • Tremors
  • Headache

Although Tramadol is viewed as the lesser of narcotic-like pain relievers, its withdrawal symptoms last up to twice as long as other opioids.

With any prescription pain reliever, it is best to let a parent, friend or guardian be aware that you are taking these medications. The side effects and withdrawal symptoms can become overwhelming and can lead to abuse.

Are You Addicted to Tramadol?

Tramadol is one of the most widespread, addictive and readily available drugs today. Regular use results in physical and psychological damage and dependence.

There are thousands of people that have used, gone through treatment and now live normal, healthy lives.

There is hope… Please call our toll free number today at 888-371-5704. We are available 24 hours a day to answer any questions you might have about Tramadol addiction treatment. We are here to help.

  • , , , ,